# SDR AALA20150215001

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 86,831 hours, 13,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721651
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER PATH LIGHTS INOPERATIVE AT SEATS 32AB & 33AB.  SECURED SEAT 32 & 33AB EMER LIGHTS CONNECTOR.  PERFORMED OPERATIONAL CHECK SEAT 32 & 33AB IAW AMM 33-51-10.  SYS CHECKED NORMAL.
